EconPapers    
Economics at your fingertips  
 

Stochastic dominance with pair-wise risk aversion

Marco Scarsini

Post-Print from HAL

Abstract: A class of stochastic orders is defined on the set of bivariate distribution functions. This class of orders is linearly orderable by inclusion. A family of utility functions, coherent with each of the stochastic orders previously defined, is determined. These utility functions represent pair-wise risk aversion. The relations with univariate stochastic orders are examined.

Keywords: Stochastic dominance; pair-wise; risk; aversion (search for similar items in EconPapers)
Date: 1985
References: Add references at CitEc
Citations: View citations in EconPapers (10)

Published in Journal of Mathematical Economics, 1985, Vol. 14, N°2, pp. 187-201. ⟨10.1016/0304-4068(85)90019-9⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Stochastic dominance with pair-wise risk aversion (1985) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00542275

DOI: 10.1016/0304-4068(85)90019-9

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-22
Handle: RePEc:hal:journl:hal-00542275